# SDR 07FDEA03125

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY STRINGER AT XOS 667 FOUND CRACKED.  COMPLIED WITH FEDEX E.A. 1-5710-115147,  CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
